Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2014, Article ID 802031, 2 pages
http://dx.doi.org/10.1155/2014/802031
Editorial

Nonlinear Problems: Mathematical Modeling, Analyzing, and Computing for Finance

1College of Mathematics and Computing Science, Changsha University of Science and Technology, Changsha 410114, China
2School of Business, Central South University, Changsha, Hunan 410083, China
3Institute of Policy and Management, Chinese Academy of Sciences (CAS), Beijing 100190, China
4Rutgers Business School, Rutgers University, Piscataway, NJ 08854, USA

Received 1 June 2014; Accepted 1 June 2014; Published 18 June 2014

Copyright © 2014 Chuangxia Huang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

This article has no abstract.